RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Tel'nykh, Irina Alexandrovna

Statistics Math-Net.Ru
Total publications: 4
Scientific articles: 4

Number of views:
This page:155
Abstract pages:780
Full texts:427
References:129
E-mail:

http://www.mathnet.ru/eng/person9168
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/647118

Publications in Math-Net.Ru
2001
1. S. Kh. Aranson, E. V. Zhuzhoma, V. S. Medvedev, I. A. Tel'nykh, “Two-dimensional basic sets of structurally stable diffeomorphisms of three-dimensional manifolds”, Uspekhi Mat. Nauk, 56:3(339) (2001),  153–154  mathnet  mathscinet
2000
2. I. A. Tel'nykh, “Topological classification of supertransitive flows on closed nonorientable surfaces. I: Necessary conditions for topological equivalence”, Mat. Zametki, 68:3 (2000),  461–470  mathnet  mathscinet  zmath; Math. Notes, 68:3 (2000), 397–404  isi
3. S. Kh. Aranson, E. V. Zhuzhoma, V. S. Medvedev, I. A. Tel'nykh, “Two-dimensional basic sets of structurally stable diffeomorphisms of three-dimensional manifolds”, Uspekhi Mat. Nauk, 55:6(336) (2000),  123–124  mathnet  mathscinet  zmath; Russian Math. Surveys, 55:6 (2000), 1135–1136  isi  scopus
1998
4. S. Kh. Aranson, E. V. Zhuzhoma, I. A. Tel'nykh, “Transitive and supertransitive flows on closed nonorientable surfaces”, Mat. Zametki, 63:4 (1998),  625–628  mathnet  mathscinet  zmath; Math. Notes, 63:4 (1998), 549–552  isi

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020